A nonlineair elliptic p.d.e. with singular potential

  • Nedra Belhaj Rhouma FAculty of sciences of . University of Tunis El Manar. Tunisia
  • Wahid Sayeb

Abstract

In this paper, we prove the existence and the stability of the solution of the quasilineair elliptic equation
$-\Delta_{p}u-c\frac{u^{p-1}}{|x|^{p}}=u^{m}+tf\;\;\textrm{ in }\;\Omega$ where $0<c< c_{N,p}=(\frac{N-p}{p})^{p},\;1<p<N,\;m>p-1,\;t>0$ and $f$ is nonnegative measurable function.

Published
Aug 26, 2017
How to Cite
RHOUMA, Nedra Belhaj; SAYEB, Wahid. A nonlineair elliptic p.d.e. with singular potential. Nonlinear Studies, [S.l.], v. 24, n. 3, p. 481-500, aug. 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1326>. Date accessed: 15 dec. 2017.